# SDR ZZDA2009168

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92145A010101
- Part serial: 0122
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THROUGH APPROX FL300, LEVEL 3 CABIN ALTITUDE ALERT APPEARED.  CONDUCTED EMERGENCY DESCENT PROCEDURE AS PER QRH & LEVELED OFF AT 10,000FT, CABIN ALTITUDE NEVER EXCEEDED APPROX 10,500FT ALTHOUGH CABIN RATE ALERT APPEARED SEVERAL TIMES DURING DESCENT.  REPLACED CABIN PRESSURE CONTROL PANEL, REF AMM 21-31-03.  OPS CHECK GOOD.  REMOVED AND REPLACED CABIN AIR OUTFLOW VALVE ACTUATOR AS PRECAUTIONARY, REF AMM 21-31, OPS CHECK GOOD.
